# SDR YENA2023103001332

- Difficulty date: October 26, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 02848
- Aircraft time: 65,591 hours, 22,997 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2510, SDQ-JFK. 'FUME EVENT - ON TAKEOFF ROLL- OIL FUMES (DIRTY SOCKS) IN COCKPIT; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10,(A), 1C PER TSM 05-50-00-810-085-B / TSM 05-50-00-810-085-D. REMOVED AND REPLACED RECIRCULATION FILTER CARTRIDGE IAW AMM 21-21-41. AIRCRAFT IS OK FOR SERVICE.'
